# SDR USAASB97342

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTS AT ROW 10 WERE INOP.  MAINTENANCE REPAIRED/SPLICED WIRES.  OPERATIONAL CHECK GOOD.  (M)
